Some analysis of amalgamated free products of von Neumann algebras in the non-tracial setting

Yoshimichi Ueda

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

Several techniques together with some partial answers are given to the questions of factoriality, type classification and fullness for amalgamated free product von Neumann algebras.

Original languageEnglish
Pages (from-to)25-48
Number of pages24
JournalJournal of the London Mathematical Society
Volume88
Issue number1
DOIs
Publication statusPublished - Aug 2013

Fingerprint

Amalgamated Free Product
Von Neumann Algebra
Partial

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Some analysis of amalgamated free products of von Neumann algebras in the non-tracial setting. / Ueda, Yoshimichi.

In: Journal of the London Mathematical Society, Vol. 88, No. 1, 08.2013, p. 25-48.

Research output: Contribution to journalArticle

@article{e4b7000ff46e446aa26092af743f0136,
title = "Some analysis of amalgamated free products of von Neumann algebras in the non-tracial setting",
abstract = "Several techniques together with some partial answers are given to the questions of factoriality, type classification and fullness for amalgamated free product von Neumann algebras.",
author = "Yoshimichi Ueda",
year = "2013",
month = "8",
doi = "10.1112/jlms/jds081",
language = "English",
volume = "88",
pages = "25--48",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "1",

}

TY - JOUR

T1 - Some analysis of amalgamated free products of von Neumann algebras in the non-tracial setting

AU - Ueda, Yoshimichi

PY - 2013/8

Y1 - 2013/8

N2 - Several techniques together with some partial answers are given to the questions of factoriality, type classification and fullness for amalgamated free product von Neumann algebras.

AB - Several techniques together with some partial answers are given to the questions of factoriality, type classification and fullness for amalgamated free product von Neumann algebras.

UR - http://www.scopus.com/inward/record.url?scp=84882270161&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84882270161&partnerID=8YFLogxK

U2 - 10.1112/jlms/jds081

DO - 10.1112/jlms/jds081

M3 - Article

AN - SCOPUS:84882270161

VL - 88

SP - 25

EP - 48

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 1

ER -